Header

UZH-Logo

Maintenance Infos

Tits distance of Hadamard manifolds and isoparametric hypersurfaces


Eschenburg, J; Schroeder, V (1991). Tits distance of Hadamard manifolds and isoparametric hypersurfaces. Geometriae Dedicata, 40(1):97-101.

Abstract

We prove that the Tits distance of nonhomogeneous isoparametric hypersurfaces in spheres cannot occur as Tits distance (in the sense of Gromov) at the boundary of a Hadamard manifold.

Abstract

We prove that the Tits distance of nonhomogeneous isoparametric hypersurfaces in spheres cannot occur as Tits distance (in the sense of Gromov) at the boundary of a Hadamard manifold.

Statistics

Citations

6 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:Springer
ISSN:0046-5755
Publisher DOI:https://doi.org/10.1007/BF00181654
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1130479
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0727.53046

Download

Full text not available from this repository.
View at publisher